# SDR CALA2025072206840

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 71,905 hours, 21,330 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: LJ76872
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 1 ENG #2 OIL SERVICING DOOR MISSING ON ARRIVAL. PRESUME PANEL DEPARTED FROM AC LOGPAGES 5605104, 5605196 ASSOCIATED WITH THIS LOGPAGE... INSTALLED NEW OIL SERVICING DOOR ON ENG #2 REF AMM 71-11-04-038-075-R00.
